# SDR SWIA202053008

- Difficulty date: August 25, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 34,754 hours, 34,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT RBL 36 FOUND PREVIOUS REPAIR ON HORIZONTAL ANGLE AND FS 621.00 BULKHEAD WITH ONE APPROXIMATELY QUARTER INCH HOLE DRILLED.  C-CHECK RO 10/1/2020.  REPAIRED HORIZONTAL ANGLE AND FS 621.00 BULKHEAD AT RBL 36, IAW MHIRJ REO.  COMPLETED TASK CARD AND ATTACHED COMPLETED FORM 337.  NO WEIGHT CHANGE.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
